# SDR ASAA2018012723549

- Difficulty date: January 27, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 986.5 CORRODED ON LT AND RT UPPER CAP REPAIRS. GROUNDED - YES. REPAIRED FLOORBEAM 986.5 IAW SRM 53 70 51 2R 4 W .800 O .125 R .000 L .900 D .125..
